[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2001, Vol. 27 Issue (2) :230-232    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
���ζ���Hamiltonϵͳ��Lyapunovָ�����㷽��
����, ����, ½����*
�������պ����ѧ ��ѧԺ
Numerical Algorithm for Calculating Lyapunov Exponents of Multibody Hamilton Systems with Topological Tree Configuration
JIN Li, WANG Qi, LU Qi-shao*
Beijing University of Aeronautics and Astronautics, School of Science

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ �о������ζ���HamiltonϵͳLyapunovָ������ֵ����.���ö���Hamiltonϵͳ�����򷽳̺����㷨, �����˶���HamiltonϵͳLyapunovָ���ļ��㷽��,���㷨���нϺõļ��㾫�Ⱥ�ͨ����.���ø��㷨�ɶ�ϵͳ���˶��ȶ��Խ��з���.���������˵���˸��㷨����Ч��.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
�ؼ����� ���ܶٷ���   ���ṹ   ���㷽��   ����ϵͳ   Lyapunovָ��     
Abstract�� A numerical algorithm for calculating Lyapunov exponents of Hamiltonian multibody systems with topological tree configuration is studied. The algorithms for Lyapunov exponents of Hamiltonian multibody systems using the canonical equations of the system and symplectic algorithm for ordinary differential equations are presented, which are used to study the stability of the Hamiltonian multibody systems. An example is given to analyze the stability of a typical Hamiltonian multibody system, including periodic solution and chaos.
Keywords�� Hamilton-s equations   symplectic structures   computational methods   multibody system   Lyapunov exponents     
Received 1999-11-16;
Fund:

������Ȼ��ѧ����������Ŀ(19772007); �������պ����ѧ��ѧԺ����������Ŀ

About author: �� ��(1962-),Ů,����������,��ʦ,100083,����.
���ñ���:   
����, ����, ½����.���ζ���Hamiltonϵͳ��Lyapunovָ�����㷽��[J]  �������պ����ѧѧ��, 2001,V27(2): 230-232
JIN Li, WANG Qi, LU Qi-shao.Numerical Algorithm for Calculating Lyapunov Exponents of Multibody Hamilton Systems with Topological Tree Configuration[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2001,V27(2): 230-232
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2001/V27/I2/230
Copyright 2010 by �������պ����ѧѧ��